# SDR A6WA201140815

- Difficulty date: August 24, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 27,976 hours, 25,521 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE L/E ARE CHAFED IN 3 PLACES.  REPAIRED IAW REO 601R-57-52-004.
